# SDR USAA2010072991537

- Difficulty date: July 15, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- Aircraft time: 61,811 hours, 38,435 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 651635227
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - Q5 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON FORWARD CARGO DOOR CUTOUT BEAR STRAP AT BS 492.4 BETWEEN S27R TO S28R.  REPAIRED FORWARD CARGO DOOR CUTOUT BEAR STRAP AT BS492.4 BETWEEN S27R TO S28R IAW EA 134277.
